# SDR AWXA200700110

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 55,342 hours, 24,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY EXIT LIGHTS TEST FAILS-INT.  LOADS EMERG.  L, AND COMM EMERG L.  MX REMOVED AND REPLACED THE LEFT MID EMERGENCY POWER SUPPLY UNIT IAW MM 33-51-38PB401.  OPS CHECK WAS GOOD.
